Vol. 27 (2014), Issue 4

Journal Article
Non-local Boundary Value Problem for the Third Order Mixed Type Equation in Double-connected Domain
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 283–292
Journal Article
Global Existence and Asymptotic Behavior for a Coupled System of Viscoelastic Wave Equations with a Delay Term
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 293–317
Journal Article
Existence and Boundary Behavior of Positive Solutions of Quasi-linear Elliptic Singular Equations with a Gradient Term
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 318–332
Journal Article
A Generalised Monge-Ampère Equation
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 333–346
Journal Article
Blow-up of Solutions for a Class of Fourth-order Equation Involving Dissipative Boundary Condition and Positive Initial Energy
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 347–356
Journal Article
The Improved Modified Decomposition Method for the Treatment of Systems of Singular Nonlinear Partial Differential Equations with Initial Conditions
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 4 : pp. 357–372